# SDR 08FDEA00173

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 33,398 hours, 19,321 cycles
- System (JASC): 3251 · Steering Unit
- Part: Metering Valve
- Part number: 1692RA12
- Part serial: 355
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN OAK, TILLER WOULD NOT TURN TO THE LEFT, OK TO THE RIGHT.  ALL HYD.  PRESS GOOD.  REMOVED AND REPLACED STEERING METERING VALVE IAW 727/200 MM 32-51-021-4.  SYSTEM CKS NORMAL ALSO NO LEAKS.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 1692RA12.
